OLYMPUS WINTER & IBE GMBH URETEROSCOPE 7.3/10.4 FR. X 430 MM, 5°, ANGLED OCULAR, 6.4 FR. CHANNEL; WA2UR14A
Back to Search Results |
| Model Number |
WA2UR14A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the rigid ureteroscope exhibited a broken cover glass.There was no patient involvement.
Additional Manufacturer Narrative
The device was scrapped and olympus does not have the inspection results available.Based on the results of the investigation, and since the device was scrapped, the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.